Why do antibiotics cause loose motions? The bottom line. Antibiotic-associated diarrhea is fairly common. It happens when antibiotics disturb the natural balance of bacteria in your intestines. This can lead to digestive irritation and increase the risk of illness due to some types of harmful bacteria, such as C.
How can I stop loose motion after antibiotics? Drink enough fluids.
To counter a mild loss of fluids from diarrhea, drink more water or drinks that contain electrolytes. For a more severe loss, drink fluids that contain water, sugar and salt — such as oral rehydration solution. Try broth or fruit juice that isn’t high in sugar.
How long does antibiotic diarrhea last? Most often, antibiotic-associated diarrhea is mild and requires no treatment. The diarrhea typically clears up within a few days after you stop taking the antibiotic. More-serious antibiotic-associated diarrhea requires stopping or sometimes switching antibiotics.
What are the most common side effects of antibiotics?
- nausea (feeling like you may vomit)
- bloating and indigestion.
- abdominal pain.
- loss of appetite.
- Why do antibiotics cause loose motions? – Additional Questions
- What reduces the side effects of antibiotics?
- How do you stop excessive diarrhea?
- What naturally stops diarrhea?
- Do bananas help with diarrhea?
- Why loose motion is not stopping?
- What drinks help diarrhea?
- Why is my poop liquid?
- Can loose motions cause death?
- Which tablet is best for stop loose motion?
- Is yogurt good for loose motion?
- Is Loose motion good for health?